# SDR MALA976251

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR DID NOT TEST.  MAINTENANCE FOUND CONNECTOR PLUG LOOSE.  INSTALLED PLUG AND TESTED SYSTEM, CHECKS GOOD.
